Cite This Item

Copy Citation

Richard K. Guy, et al. “Conway’s Subprime Fibonacci Sequences.” Mathematics Magazine, vol. 87, no. 5, 2014, pp. 323–337., Accessed 22 Jan. 2021.
Richard K. Guy, Tanya Khovanova, & Julian Salazar. (2014). Conway’s Subprime Fibonacci Sequences. Mathematics Magazine, 87(5), 323-337. doi:10.4169/math.mag.87.5.323
Richard K. Guy, Tanya Khovanova, and Julian Salazar. "Conway’s Subprime Fibonacci Sequences." Mathematics Magazine 87, no. 5 (2014): 323-37. Accessed January 22, 2021. doi:10.4169/math.mag.87.5.323.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.